# SDR DALA1146863115

- Difficulty date: August 5, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 31,182 hours, 15,993 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Buckled
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PYLON, INBD SIDE, LWR SPAR BUCKLED LOCATED ABOVE ELECTRICAL JUNCTION BOX.  REMOVED LWR SPAR IAW A319 SRM      51-42-11.  REFORMED LWR SPAR ANGLE IAW A319 SRM 51-26-11.  FPIAREA IAW NTM A319 51-80-00, NO CRACKS NOTED.  INSTALLED LWR SPAR ANGLE IAW A319 51-42-11.
